# SDR DL76G090841

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 47,386 hours, 6,910 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part serial: P2642
- Condition: Malfunctioned
- Location: Apu
- Part time: 24,378 hours, 13,416 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN WITH FAULT LIGHT WHEN 2 PACK WAS TURNED OFF FOR ENG START.  HAPPENED TWICE ONLY FAULT FLAG FOR APU THERMOCOUPLE.  STARTED APU AND RAN 15 MINS FULLY LOADED.  TEMP WAS WITHIN LIMITS.  TRIED SHUTTING DOWN PACKS AND GOT AUTO SHUTDOWN REV FLOW.  REPLACED SURGE CONTROL VALVE PER AMM.  LK CK GOOD RAN ENG.  APU OPS NORMAL AND RT/LT PACK OFF WITH NO SURGE.
